# SDR SWAA2012120310091

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 18,911 hours, 11,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6567380
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE COMPT PRESSURE GAUGE LENS CRACKED.  REMOVED AND REPLACED PER AMM.R-1 DOOR SLIDE COMPT PRESSURE GAUGE LENS.   C/W T/C 725-61-06.
